Alert archive / Missouri / River Flood Warnings in 2018
River Flood Warning 18, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Feb 25, 2018, 8:22 AM CST for Laclede County, Missouri. It took effect at Feb 25, 2018, 9:01 AM CST. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2018, 8:22 AM CST (14:22 UTC)
- In effect from
- Feb 25, 2018, 9:01 AM CST
- Expired
- Feb 26, 2018, 4:12 PM CST
- In force
- 31 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Laclede County, MO
The radar
The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Gasconade River near Hazelgreen (HZLM7). The gauge peaked at 23.72 ft at Feb 25, 2018, 4:00 PM CST.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06928000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
136
WGUS43 KSGF 251422
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
822 AM CST Sun Feb 25 2018
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Gasconade River at Hazelgreen affecting Laclede County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://water.weather.gov/ahps2/ index.php?wfo=sgf
&&
MOC105-260222-
/O.NEW.KSGF.FL.W.0018.180225T1501Z-180226T2212Z/
/HZLM7.1.ER.180225T1501Z.180225T1800Z.180225T2212Z.NO/
822 AM CST Sun Feb 25 2018
...For the Gasconade River at Hazelgreen...
* At 7:15 AM Sunday The stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to near 22.4 feet this afternoon.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and
mainly affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Gasconade River Basin
Hazelgreen 21 20.2 Sun 07 AM 14.9 8.2 5.7
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$3 follow-up statements
329
WGUS83 KSGF 251801
FLSSGF
Flood Statement
National Weather Service Springfield MO
1201 PM CST Sun Feb 25 2018
...The Flood Warning continues for the following rivers in
Missouri...
Gasconade River at Hazelgreen affecting Laclede County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC105-260901-
/O.EXT.KSGF.FL.W.0018.000000T0000Z-180226T2233Z/
/HZLM7.1.ER.180225T1427Z.180225T1715Z.180225T2233Z.NO/
1201 PM CST Sun Feb 25 2018
...For the Gasconade River at Hazelgreen...
* At 11:15 AM Sunday The stage was 22.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* Forecast...The river will rise to near 20.6 feet this evening.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and
mainly affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Gasconade River Basin
Hazelgreen 21 22.5 Sun 11 AM 15.0 8.3 5.7
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$181
WGUS83 KSGF 260116
FLSSGF
Flood Statement
National Weather Service Springfield MO
716 PM CST Sun Feb 25 2018
...The Flood Warning continues for the following rivers in
Missouri...
Gasconade River at Hazelgreen affecting Laclede County
Gasconade River at Jerome affecting Phelps County
Marmaton River near Nevada affecting Vernon County
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.Heavy rainfall over the last 48 hours will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-261616-
/O.CON.KSGF.FL.W.0006.000000T0000Z-180227T0323Z/
/BIGM7.2.ER.180224T1548Z.180225T1845Z.180226T2123Z.NO/
716 PM CST Sun Feb 25 2018
...For the The Big Piney below Fort Leonard Wood East Gate...
* At 6:00 PM Sunday The stage was 16.0 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 16.0 feet...East Gate Road west of the river and east of
the entrance gate to Fort Wood floods. High ground training area
floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Big Piney River
Fort Leonard Wo 8 16.0 Sun 06 PM 12.7 5.0 3.9
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC105-261616-
/O.EXT.KSGF.FL.W.0018.000000T0000Z-180227T0749Z/
/HZLM7.1.ER.180225T1427Z.180225T2200Z.180226T0749Z.NO/
716 PM CST Sun Feb 25 2018
...For the Gasconade River at Hazelgreen...
* At 6:15 PM Sunday The stage was 23.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
around midnight.
* Impact...At 25.0 feet...Flood waters are within one foot of reaching
the old State Highway 66 bridge.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Gasconade River Basin
Hazelgreen 21 23.6 Sun 06 PM 19.4 10.6 6.5
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$
MOC161-261616-
/O.EXT.KSGF.FL.W.0007.000000T0000Z-180228T1743Z/
/JRMM7.1.ER.180225T0131Z.180226T1800Z.180227T1743Z.NO/
716 PM CST Sun Feb 25 2018
...For the Gasconade River at Jerome...
* At 6:45 PM Sunday The stage was 19.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will rise to near 22.6 feet tomorrow early
afternoon.
* Impact...At 23.0 feet...Back water from the Little Piney Creek
begins to affect river stages on the Gasconade river at Jerome.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Gasconade River Basin
Jerome 15 19.1 Sun 07 PM 22.0 17.1 10.1
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$
MOC217-261615-
/O.EXT.KSGF.FL.W.0014.000000T0000Z-180227T1640Z/
/NVDM7.1.ER.180225T0352Z.180226T0030Z.180226T1640Z.NO/
716 PM CST Sun Feb 25 2018
...For the Marmaton River near Nevada...
* At 6:45 PM Sunday The stage was 21.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow late morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Marmaton River Basin
Nevada 20 21.5 Sun 07 PM 20.7 15.1 8.9
&&
LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454
$$396
WGUS83 KSGF 260839
FLSSGF
Flood Statement
National Weather Service Springfield MO
239 AM CST Mon Feb 26 2018
...The Flood Warning is cancelled for the following rivers in
Missouri...
Gasconade River at Hazelgreen affecting Laclede County
.Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC105-260909-
/O.CAN.KSGF.FL.W.0018.000000T0000Z-180227T0749Z/
/HZLM7.1.ER.180225T1427Z.180225T2200Z.180226T0752Z.NO/
239 AM CST Mon Feb 26 2018
The Flood Warning has been cancelled for The Gasconade River at
Hazelgreen.* At 2:15 AM Monday The stage was 20.8 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will continue to fall to 10.6 feet by tomorrow
morning.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and
mainly affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Gasconade River Basin
Hazelgreen 21 20.8 Mon 02 AM 10.6 6.5 5.3
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Feb 25, 5:08 AM CST, 3 hours 14 minutes earlier.
Area forecast discussion, Feb 25, 5:08 AM CST, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Springfield MO 508 AM CST Sun Feb 25 2018 .SHORT TERM...(Today and tonight) Issued at 207 AM CST Sun Feb 25 2018 The weather across the region today and tonight will be a welcome change from the past week. With high pressure filtering into the region through the day today, the sun will return and will see temperatures climb to around the 60 degree mark this afternoon with only some high clouds. Some lingering flooding will remain today from the heavy rainfall the past few days, but this should subside through the day. Clear weather will continue tonight with lows dropping to around the freezing mark with again, only a few high clouds over the area. .LONG TERM...(Monday through Saturday) Issued at 207 AM CST Sun Feb 25 2018 High pressure will remain in control of the areas weather to start the week with temperatures Monday and Tuesday in the 60s. A storm system with approach the area Tuesday evening and bring the next chance for rain and storms to the areas as we head into Wednesday. A surface low will move across Missouri Wednesday night and drag a cold front through the region. Rain amounts with this system from Tuesday night through early Thursday morning look to be from a half inch to an inch. This may lead to some isolated flooding after the rains the past week, but confidence is rather low on this occuring. Behind Thursday's front, a dry air mass will move into the area and bring another period of nice weather to the area as we head into next weekend. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 504 AM CST Sun Feb 25 2018 High pressure moving over the region will provide clear skies with no restrictions for aviators across the Ozarks through tonight. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Hatch LONG TERM...Hatch AVIATION...Hatch
Hazardous weather outlook, Feb 25, 5:54 AM CST, 2 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 554 AM CST Sun Feb 25 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261200- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 554 AM CST Sun Feb 25 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Residual flooding of many low water crossings and area streams, creeks, and rivers will continue through today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered thunderstorm may be possible again during the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
In the hours before
Local storm report, Feb 25, 3:45 AM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 AM CST SUN FEB 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLOOD HOBERG 37.07N 93.84W
02/25/2018 LAWRENCE MO LAW ENFORCEMENT
WATER RESCUE. CAR DROVE INTO A FLOODED LOW
WATER CROSSING ON LAWRENCE 2137 EAST OF
LAWRENCE 2140 BY 1/2 MILE, HOBERG.
&&Local storm report, Feb 25, 5:48 AM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 AM CST SUN FEB 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLOOD ANDERSON 36.65N 94.44W
02/23/2018 MCDONALD MO EMERGENCY MNGR
BEAVER BRANCH LOW WATER BRIDGE ON JEFFERSON
STREET IN ANDERSON IS CLOSED DUE TO WATER
OVER ROAD.
1125 PM FLOOD 2 S CLEVER 37.01N 93.47W
02/23/2018 CHRISTIAN MO PUBLIC
THE LOW WATER CROSSING ACROSS SULLIVAN ROAD
WAS FLOODED AND IMPASSABLE.
1125 PM FLOOD OZARK 37.03N 93.21W
02/23/2018 CHRISTIAN MO PUBLIC
LOW WATER CROSSING IN THE TOWN OF OZARK WAS
FLOODED AND IMPASSABLE.
1255 AM FLOOD LINDEN 37.05N 93.13W
02/24/2018 CHRISTIAN MO PUBLIC
REPORT OF A WATER RESCUE NEAR THE LINDEN
LAKE ACCESS FOR A TRUCK STUCK IN HIGH WATER.
0100 AM FLOOD 2 N STOTTS CITY 37.14N 93.95W
02/24/2018 LAWRENCE MO DEPT OF HIGHWAYS
MISSOURI DEPARTMENT OF TRANSPORTATION
REPORTED THE MO 97 WAS CLOSED IN BOTH
DIRECTIONS TO TRAFFIC DUE TO HIGH WATER.
0147 AM FLOOD MCDOWELL 36.82N 93.79W
02/24/2018 BARRY MO EMERGENCY MNGR
ROUTE C CLOSED DUE TO FLOODING AT FLAT
CREEK.
0214 AM FLOOD 3 SSE KIRBYVILLE 36.58N 93.13W
02/24/2018 TANEY MO DEPT OF HIGHWAYS
HWY J CLOSED DUE TO FLOODING.
0214 AM FLOOD 1 E MONETT 36.92N 93.91W
02/24/2018 BARRY MO LAW ENFORCEMENT
KELLY CREEK IS AT THE 5 FT MARK AND IS
COMING OUT OF ITS BANKS AT THE AREA OF KYLER
AND BROADWAY AND THE MARSHALL TRAILER PARK
IS BEING EVACUATED.
0247 AM FLOOD 4 SSE FORDLAND 37.10N 92.92W
02/24/2018 WEBSTER MO DEPT OF HIGHWAYS
CORRECTS PREVIOUS FLOOD REPORT FROM 4 SSE
FORDLAND. HWY Z FLOODED AND IMPASSIBLE.
0315 AM FLOOD 4 WNW ROGERSVILLE 37.13N 93.12W
02/24/2018 GREENE MO DEPT OF HIGHWAYS
HWY 125 FLOODED AND CLOSED BOTH DIRECTIONS.
0330 AM FLOOD 8 SSE MOUNTAIN GROVE 37.04N 92.19W
02/24/2018 DOUGLAS MO DEPT OF HIGHWAYS
HWY EE FLOODED AND CLOSED.
0350 AM FLOOD 4 SSE FORDLAND 37.10N 92.92W
02/24/2018 WEBSTER MO BROADCAST MEDIA
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
SSE FORDLAND. WATER RESCUE-2 PEOPLE RESCUED
AT STATE HIGHWAY Z NEAR OLGA. DELAYED
REPORT.
0400 AM FLOOD 2 W FAIR GROVE 37.39N 93.18W
02/24/2018 GREENE MO EMERGENCY MNGR
WATER RESCUE OCCURRED ON STATE HIGHWAY CC
NEAR FARM ROAD 199. OCCUPANT RESCUED
SAFELY-DELAYED REPORT.
0402 AM FLOOD 2 N FORDLAND 37.19N 92.94W
02/24/2018 WEBSTER MO DEPT OF HIGHWAYS
HWY FF FLOODED AND CLOSED.
0415 AM FLOOD 3 WSW RADER 37.44N 92.77W
02/24/2018 WEBSTER MO FIRE DEPT/RESCUE
WATER RESCUE AT THE KILBURN BRIDGE. 2
OCCUPANTS SAFELY RESCUED OFF ROOF OF
VEHICLE. DELAYED REPORT.
0500 AM FLOOD RACINE 36.89N 94.53W
02/24/2018 NEWTON MO DEPT OF HIGHWAYS
HIGHWAY CC CLOSED NEAR RACINE. 911 DISPATCH
ALSO REPORTS MORSE PARK, W MCCORD ST, AND
SPRING ST IN NEOSHO ARE CLOSED AT LOW WATER
CROSSINGS. LOW WATER BRIDGE @ 5500 S JACKSON
AVE. IN JOPLIN; BLUFF ST & MILL ST LOW WATER
CROSSING IN SENECA, ST. LOUISE STREET
CROSSING JUST NORTH OF WASHINGTON AVE IN
SENECA ARE ALL CLOSED.
0500 AM FLOOD HURLEY 36.93N 93.50W
02/24/2018 STONE MO DEPT OF HIGHWAYS
HWY A CLOSED DUE TO FLOODING.
0500 AM FLOOD HURLEY 36.92N 93.50W
02/24/2018 STONE MO DEPT OF HIGHWAYS
HWY CC FLOODED NEAR TIN CAN HALLOW RD.
0530 AM FLOOD 4 WNW PRESCOTT 37.46N 91.99W
02/24/2018 TEXAS MO DEPT OF HIGHWAYS
HWY BB AT THE BIG PINEY RIVER CLOSED DUE TO
FLOODING.
0545 AM FLOOD 1 SE CASSVILLE 36.67N 93.86W
02/24/2018 BARRY MO DEPT OF HIGHWAYS
ROAD CLOSED DUE TO FLOODING. HWY 112 ON THE
SE SIDE OF CASSVILLE.
0600 AM FLOOD 2 NNW NIXA 37.07N 93.31W
02/24/2018 CHRISTIAN MO FIRE DEPT/RESCUE
W TRACKER RD NEAR N EAGLECREST ST, NIXA IS
CLOSED DUE TO FLOODING.
0630 AM FLOOD 3 ESE MORGAN 37.50N 92.63W
02/24/2018 LACLEDE MO DEPT OF HIGHWAYS
HWY J FLOODED AT PARKS CREEK.
0630 AM FLOOD 5 ENE TWIN BRIDGES 37.59N 92.52W
02/24/2018 LACLEDE MO DEPT OF HIGHWAYS
HWY B FLOODED. CLOSED.
0630 AM FLOOD 2 NW SLEEPER 37.78N 92.61W
02/24/2018 LACLEDE MO DEPT OF HIGHWAYS
HWY F CLOSED AT AUGLAIZE CREEK.
0630 AM FLOOD 4 SSW RICHLAND 37.80N 92.43W
02/24/2018 LACLEDE MO DEPT OF HIGHWAYS
HWY FF CLOSED AT BEAR CREEK.
0630 AM FLOOD 5 W SUCCESS 37.44N 92.17W
02/24/2018 TEXAS MO DEPT OF HIGHWAYS
HWY M CLOSED. FLOODED.
1000 AM FLOOD 1 NW NOEL 36.56N 94.50W
02/24/2018 MCDONALD MO DEPT OF HIGHWAYS
STATE HIGHWAY DD CLOSED DUE TO FLOODING.
1000 AM FLOOD POWELL 36.62N 94.18W
02/24/2018 MCDONALD MO DEPT OF HIGHWAYS
STATE HIGHWAY E CLOSED DUE TO FLOODING.
1000 AM FLOOD 2 NW NOEL 36.57N 94.51W
02/24/2018 MCDONALD MO DEPT OF HIGHWAYS
STATE HIGHWAY TT CLOSED DUE TO FLOODING.
1000 AM FLOOD RITCHEY 36.94N 94.19W
02/24/2018 NEWTON MO DEPT OF HIGHWAYS
STATE HIGHWAY W CLOSED DUE TO FLOODING.
1000 AM FLOOD 3 NNE REEDS 37.16N 94.16W
02/24/2018 JASPER MO DEPT OF HIGHWAYS
STATE HIGHWAY 37 IS CLOSED DUE TO FLOODING
ALONG THE SPRING RIVER.
1000 AM FLOOD 1 SE ORONOGO 37.18N 94.45W
02/24/2018 JASPER MO DEPT OF HIGHWAYS
STATE HIGHWAY D IS CLOSED DUE TO FLOODING
ALONG CENTER CREEK.
1000 AM FLOOD 1 S ALBA 37.23N 94.42W
02/24/2018 JASPER MO DEPT OF HIGHWAYS
STATE HIGHWAY O CLOSED DUE TO FLOODING ALONG
THE SPRING RIVER.
1000 AM FLOOD 3 SSW PALO PINTO 38.34N 93.47W
02/24/2018 BENTON MO DEPT OF HIGHWAYS
STATE HIGHWAY TT CLOSED DUE TO FLOODING.
1000 AM FLOOD 6 SSW EVERTON 37.25N 93.73W
02/24/2018 LAWRENCE MO DEPT OF HIGHWAYS
STATE HIGHWAY DD CLOSED DUE TO FLOODING
ALONG TURNBACK CREEK.
1100 AM FLOOD 5 ENE POWELL 36.66N 94.11W
02/24/2018 MCDONALD MO DEPT OF HIGHWAYS
STATE HIGHWAY U CLOSED DUE TO FLOODING.
1100 AM FLOOD 4 SSW MCDOWELL 36.77N 93.81W
02/24/2018 BARRY MO DEPT OF HIGHWAYS
STATE HIGHWAY U CLOSED DUE TO FLOODING.
1100 AM FLOOD 3 NNE CASSVILLE 36.71N 93.85W
02/24/2018 BARRY MO DEPT OF HIGHWAYS
STATE HIGHWAY Y CLOSED DUE TO FLOODING.
1100 AM FLOOD 1 NE SYCAMORE 36.71N 92.27W
02/24/2018 OZARK MO DEPT OF HIGHWAYS
STATE HIGHWAY 181 IS CLOSED DUE TO FLOODING
ALONG BRYANT CREEK.
1100 AM FLOOD 3 E PENNSBORO 37.33N 93.78W
02/24/2018 DADE MO DEPT OF HIGHWAYS
STATE HIGHWAY K CLOSED DUE TO FLOODING.
1100 AM FLOOD 2 ESE PLEASANT HOPE 37.45N 93.24W
02/24/2018 POLK MO DEPT OF HIGHWAYS
STATE HIGHWAY 215 CLOSED DUE TO FLOODING.
1200 PM FLOOD 4 WNW AVA 36.97N 92.73W
02/24/2018 DOUGLAS MO DEPT OF HIGHWAYS
STATE HIGHWAY Y CLOSED DUE TO FLOODING.
1200 PM FLOOD 4 NW BRUSHYKNOB 37.01N 92.53W
02/24/2018 DOUGLAS MO DEPT OF HIGHWAYS
STATE HIGHWAY U IS CLOSED DUE TO FLOODING.
1220 PM FLOOD 4 E BUFFALO 37.63N 93.03W
02/24/2018 DALLAS MO DEPT OF HIGHWAYS
STATE HIGHWAY 32 CLOSED DUE TO FLOODING OF
THE NIANGUA RIVER.
1230 PM FLOOD 3 SSE JENKINS 36.74N 93.67W
02/24/2018 BARRY MO DEPT OF HIGHWAYS
STATE HIGHWAY 39 CLOSED DUE TO FLOODING
ALONG FLAT CREEK.
1230 PM FLOOD 1 N OZARK 37.03N 93.21W
02/24/2018 CHRISTIAN MO EMERGENCY MNGR
FINLEY RIVER AT OZARK HAS OVERFLOWED IT'S
BANKS. OZARK CITY PARK IS UNDERWATER AND
CLOSED.
0131 PM FLASH FLOOD 9 W ANDERSON 36.67N 94.61W
02/24/2018 MCDONALD MO EMERGENCY MNGR
FLASH FLOOD ON BUFFALO CREEK SWEPT A VEHICLE
OFF OF THE ROAD.
0200 PM FLOOD 1 N NORTHVIEW 37.30N 92.99W
02/24/2018 WEBSTER MO NWS EMPLOYEE
HEADWATERS OF POMME DE TERRE RIVER OUT OF
BANKS, FLOODING AT GREENWOOD ROAD.
0300 PM FLOOD 3 SW POTTERSVILLE 36.67N 92.06W
02/24/2018 HOWELL MO DEPT OF HIGHWAYS
STATE HIGHWAY K CLOSED DUE TO FLOODING.
0300 PM FLOOD 1 WSW MOODY 36.52N 92.01W
02/24/2018 HOWELL MO DEPT OF HIGHWAYS
STATE HIGHWAY 142 CLOSED DUE TO FLOODING
WEST OF MOODY.
0300 PM FLOOD 3 W LANTON 36.51N 91.86W
02/24/2018 HOWELL MO DEPT OF HIGHWAYS
STATE HIGHWAY 142 CLOSED DUE TO FLOODING.
0300 PM FLOOD 3 SSW COMPETITION 37.45N 92.45W
02/24/2018 WRIGHT MO DEPT OF HIGHWAYS
STATE HIGHWAY Z IS CLOSED DUE TO FLOODING
ALONG THE GASCONADE RIVER.
0300 PM FLOOD 5 SSW MANES 37.31N 92.40W
02/24/2018 WRIGHT MO DEPT OF HIGHWAYS
STATE HIGHWAY E IS CLOSED DUE TO FLOODING.
0300 PM FLOOD 5 SE STRAFFORD 37.22N 93.04W
02/24/2018 WEBSTER MO DEPT OF HIGHWAYS
STATE HIGHWAY B IS CLOSED DUE TO FLOODING.
0300 PM FLOOD 5 SSE SYCAMORE 36.64N 92.23W
02/24/2018 OZARK MO DEPT OF HIGHWAYS
STATE HIGHWAY H CLOSED DUE TO FLOODING ALONG
THE NORTH FORK RIVER.
0300 PM FLOOD 5 NNE MANSFIELD 37.17N 92.54W
02/24/2018 WRIGHT MO DEPT OF HIGHWAYS
STATE HIGHWAY AB CLOSED DUE TO FLOODING ON
WOLF CREEK.
0300 PM FLOOD 5 SSW SAINT ELIZABETH 38.18N 92.30W
02/24/2018 MILLER MO DEPT OF HIGHWAYS
STATE HIGHWAY A IS CLOSED DUE TO FLOODING
ALONG TAVERN CREEK.
0300 PM FLOOD 3 SW DIXON 37.95N 92.13W
02/24/2018 PULASKI MO DEPT OF HIGHWAYS
STATE HIGHWAY O CLOSED DUE TO FLOODING.
0305 PM FLOOD 6 E ELKLAND 37.45N 92.92W
02/24/2018 WEBSTER MO DEPT OF HIGHWAYS
STATE HIGHWAY Y CLOSED DUE TO FLOODING ALONG
THE NIANGUA RIVER.
0315 PM FLOOD WEST PLAINS 36.73N 91.85W
02/24/2018 HOWELL MO 911 CALL CENTER
STREET CLOSINGS IN WEST PLAINS ACCORDING TO
911 DISPATCH DUE TO FLOODING.
0400 PM FLOOD 4 SSW HARDENVILLE 36.54N 92.40W
02/24/2018 OZARK MO DEPT OF HIGHWAYS
STATE HIGHWAY T CLOSED DUE TO FLOODING.
0430 PM FLOOD 4 N BATTLEFIELD 37.17N 93.37W
02/24/2018 GREENE MO EMERGENCY MNGR
WATER OVER THE ROADWAY. BARRICADES IN PLACE
AT FARM ROAD 156 WEST OF WEST BYPASS.
0430 PM FLOOD 3 WNW STONE HILL 37.61N 91.40W
02/24/2018 DENT MO DEPT OF HIGHWAYS
STATE HIGHWAY EE CLOSED DUE TO FLOODING.
0430 PM FLOOD 1 ESE SLIGO 37.77N 91.36W
02/24/2018 DENT MO DEPT OF HIGHWAYS
STATE HIGHWAY TT CLOSED DUE TO FLOODING.
0430 PM FLOOD 5 NE WINONA 37.07N 91.27W
02/24/2018 SHANNON MO DEPT OF HIGHWAYS
STATE HIGHWAY H CLOSED DUE TO FLOODING.
0430 PM FLOOD 4 NNE MIDRIDGE 37.39N 91.19W
02/24/2018 SHANNON MO DEPT OF HIGHWAYS
STATE HIGHWAY P IS CLOSED DUE TO FLOODING.
0430 PM FLOOD 7 NW MIDRIDGE 37.40N 91.33W
02/24/2018 SHANNON MO DEPT OF HIGHWAYS
STATE HIGHWAY A IS CLOSED DUE TO FLOODING.
0500 PM FLOOD 6 SSE DEVIL'S ELBOW 37.77N 92.02W
02/24/2018 PHELPS MO DEPT OF HIGHWAYS
STATE HIGHWAY J CLOSED DUE TO FLOODING.
0545 PM FLOOD 2 WSW BOSTON 37.40N 94.31W
02/24/2018 BARTON MO DEPT OF HIGHWAYS
STATE HIGHWAY 126 CLOSED DUE TO FLOODING OF
THE NORTH FORK SPRING RIVER.
0615 PM FLOOD 1 WNW STELLA 36.77N 94.20W
02/24/2018 NEWTON MO EMERGENCY MNGR
STATE HIGHWAY A IS CLOSED DUE TO FLOODING.
0630 PM FLOOD 2 S WINDYVILLE 37.68N 92.92W
02/24/2018 DALLAS MO DEPT OF HIGHWAYS
STATE HIGHWAY'S K AND P ARE CLOSED DUE TO
FLOODING OF THE NIANGUA RIVER SOUTH OF
WINDYVILLE.
1230 AM FLOOD HOBERG 37.07N 93.84W
02/25/2018 LAWRENCE MO LAW ENFORCEMENT
WATER RESCUE. CAR DROVE INTO A FLOODED LOW
WATER CROSSING ON LAWRENCE 2137 EAST OF
LAWRENCE 2140 BY 1/2 MILE, HOBERG.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 6:33 PM CST | Areal Flood Warning | SGF | Barry, Dade, Jasper, Lawrence, McDonald, Newton | 24 hr |
| Feb 24, 6:38 PM CST | Areal Flood Warning | SGF | Christian, Dallas, Douglas, Greene, Ozark, Polk and 4 more | 24 hr |
| Feb 24, 7:54 PM CST | River Flood Warning | SGF | Vernon | 50 hr |
| Feb 24, 9:40 PM CST | River Flood Warning | SGF | Shannon | 32 hr |
| Feb 24, 10:38 PM CST | River Flood Warning | SGF | Jasper, Newton | 39 hr |
| Feb 25, 3:31 AM CST | River Flood Warning | SGF | Shannon | 11 hr |
Nearby
River Flood Warnings in Missouri, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.